# SDR NOCA04909

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9808017
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR RETURN DUE TO DUCT PRESSURE FLUCTUATING RAPIDLY 0-70 PSI ON CLIMBOUT BOTH ENGINES.  AT LEVEL OFF PRESSURE BECAME INTERMITTENT.  ON APPROACH PRESSURE DROPPED RUNNING AT HIGH POWER SETTING.REMOVED AND REPLACED RT ENG PRSOV PER FIM 36-10-00 AND AMM 36-11-18.  OPS CHECK OK PER AMM 71-00-00 AND 36-11-00.  ALSO REMOVED AIR SUPP MODULE P/N ON/OFF: 804401-2-005  S/N ON: 096050059  S/N OFF: 11090425.
